# SDR UPS08851613

- Difficulty date: February 4, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Unserviceable
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PRESSURE GAUGE NOT VISIBLE.  REPOSITIONED SLIDE IN CASE FOR PRESSURE GAUGE TO READABLE FROM WINDOW.
